# SDR SIMA201101102

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 26,618 hours, 25,733 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: EX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4144 A BURNING ELECTRICAL ODOR WAS DETECTED AROUND ROW 12.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ROW 11 AND 12 LEFT SIDEWALL BALLASTS IAW EMB-145 AMM 33-21-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
